Research ArticleOpen accessq-Bernoulli’s EquationSalih Y. Arbab, Sami H. AltoumAmerican Journal of Applied Sciences, Vol. 17, Issue 1 · 4 Oct 2020 · 7,127 accessesView PDFCite
Author
1 article in our journalsSalih Y. Arbab
Department of Civil Engineering, Engineering College, Albaha University, Saudi ArabiaArticles where this person is an author, newest first. People are matched by their name as printed (no ORCID iD is recorded for them), not by name alone; search the name as text to find namesakes too.